# SDR SWAA2024080723601

- Difficulty date: August 5, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 57,046 hours, 34,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT OVERWING ESCAPE SLIDE EMERGENCY LIGHTS INOP<[01] R AND R M1670 BATTERY PACK AND O/W AND BULLNOSE EMERGENCY LIGHTS CK OK REF AMM 33-51-04
